# SDR FDEA201407151809

- Difficulty date: July 15, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 73,769 hours, 15,814 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB78502
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT RIGHT HAND WING INBOARD FIXED LEADING EDGE XIS 195 -220.  EXISTING REPAIR EVALUATED AND FOUND DAMAGED.  RIGHT HAND WING INBOARD FIXED LEADING EDGE XIS 195 -220 REPAIRED PER EA 1-5730-T0309875A PART1 TITLE: WINGS-PLATES AND SKINS-EO 1-5100-7-5001-RT WING-EXISTING   REPAIR ON LEADING EDGE SKIN LOWER SURFACE BETWEEN XIS 195 TO XIS 220.  EO 1-5100-7-  5001 B4 PART 1 TITLE:"STRUCTURE- REPAIR CATALOG - MD11- REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 122. REFER TO WRI #57309504 FOR WORK DETAILS.
